Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Coupling functions for domino tilings of Aztec diamonds
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2014 (English)In: Advances in Mathematics, ISSN 0001-8708, E-ISSN 1090-2082, Vol. 259, 173-251 p.Article in journal (Refereed) Published
Abstract [en]

The inverse Kasteleyn matrix of a bipartite graph holds much information about the perfect matchings of the system such as local statistics which can be used to compute local and global asymptotics. In this paper, we consider three different weightings of domino tilings of the Aztec diamond and show using recurrence relations, that we can compute the inverse Kasteleyn matrix. These weights are the one-periodic weighting where the horizontal edges have one weight and the vertical edges have another weight, the q(vol) weighting which corresponds to multiplying the product of tile weights by q if we add a 'box' to the height function and the two-periodic weighting which exhibits a flat region with defects in the center.

Place, publisher, year, edition, pages
2014. Vol. 259, 173-251 p.
Keyword [en]
Aztec diamond, Kasteleyn matrix, Dimer, Domino tilings
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-146125DOI: 10.1016/j.aim.2014.01.023ISI: 000335717400008Scopus ID: 2-s2.0-84897391303OAI: oai:DiVA.org:kth-146125DiVA: diva2:722956
Funder
Knut and Alice Wallenberg Foundation, KAW 2010:0063
Note

QC 20140610

Available from: 2014-06-10 Created: 2014-06-09 Last updated: 2017-12-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Chhita, Sunil
By organisation
Mathematics (Dept.)
In the same journal
Advances in Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 33 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf